MathSciNet Relay Station
MathSciNet bibliographic data
MR1126611 83C45 (11S85)
Arefʹeva, I. Ya.; Dragovich, B.; Frampton, P. H.; Volovich, I. V. The wave function of the universe and $p$-adic gravity. Internat. J. Modern Phys. A 6 (1991), no. 24, 4341–4358.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement